# SDR DALA13019895804

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 38,893 hours, 12,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT POWER SUPPLY DEEP CYCLE CHECK,  FOUND BATTERY PACK FAILED. R & R BATTERY PACK IAW AMM 33-51.
